Alert archive / Georgia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 10, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Apr 1, 2016, 11:07 AM EDT for Candler County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 1, 2016, 11:07 AM EDT (15:07 UTC)
- Expired
- Apr 1, 2016, 11:42 AM EDT
- In force
- 35 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Candler County, GA
The radar
The Charleston,SC radar (KCLX), 99 km from the middle of the area, began a volume at 15:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 1, 7:26 AM EDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 3.1 hours before the alert went out and 200 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 255 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 1106 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.0
The text
As transmitted.
742
WUUS52 KCHS 011507
SVRCHS
GAC043-011600-
/O.NEW.KCHS.SV.W.0010.160401T1507Z-160401T1600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1107 AM EDT FRI APR 1 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
CANDLER COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL NOON EDT
* AT 1106 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST
OF SWAINSBORO...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
METTER...PULASKI AND ALINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR SOUTHEASTERN
GEORGIA.
LAT...LON 3242 8220 3247 8218 3252 8215 3255 8210
3254 8204 3252 8198 3248 8198 3242 8194
3242 8192 3230 8196 3236 8224
TIME...MOT...LOC 1506Z 278DEG 24KT 3247 8227
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
802
WWUS52 KCHS 011523
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1123 AM EDT FRI APR 1 2016
GAC043-011600-
/O.CON.KCHS.SV.W.0010.000000T0000Z-160401T1600Z/
CANDLER GA-
1123 AM EDT FRI APR 1 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL NOON EDT FOR
CANDLER COUNTY...
AT 1123 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF METTER...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CANDLER COUNTY...INCLUDING THE FOLLOWING LOCATIONS: OLIFFTOWN AND
UNION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR SOUTHEASTERN
GEORGIA.
LAT...LON 3247 8218 3252 8215 3255 8210 3254 8204
3252 8198 3248 8198 3245 8196
TIME...MOT...LOC 1523Z 269DEG 22KT 3249 8215
HAIL...<.75IN
WIND...60MPH
$$800
WWUS52 KCHS 011542
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1142 AM EDT FRI APR 1 2016
GAC043-011552-
/O.CAN.KCHS.SV.W.0010.000000T0000Z-160401T1600Z/
CANDLER GA-
1142 AM EDT FRI APR 1 2016
...THE SEVERE THUNDERSTORM WARNING FOR CANDLER COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT FOR SOUTHEASTERN
GEORGIA.
LAT...LON 3247 8218 3252 8215 3255 8210 3254 8204
3252 8198 3248 8198 3245 8196
TIME...MOT...LOC 1541Z 278DEG 24KT 3247 8200
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 10:59 AM EDT, 8 minutes earlier.
Area forecast discussion, Apr 1, 10:59 AM EDT, 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 1059 AM EDT FRI APR 1 2016 .SYNOPSIS... A COLD FRONT WILL APPROACH TODAY AND MOVE ACROSS THE REGION LATER TONIGHT...THEN GRADUALLY MOVE OFFSHORE ON SATURDAY. HIGH PRESSURE WILL THEN BUILD INTO THE AREA THROUGH EARLY NEXT WEEK. A WEAK COLD FRONT WILL DROP THROUGH MONDAY NIGHT...FOLLOWED BY A STRONGER COLD FRONT ON THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... QUITE A COMPLEX FORECAST FOR TODAY AS MULTIPLE ROUNDS OF CONVECTION EXPECTED TO IMPACT THE AREA. THE WEATHER PATTERN WILL BE CHARACTERIZED BY A BROAD LONGWAVE TROUGH ENCOMPASSING THE EASTERN U.S. WITH POTENT SHORTWAVE ENERGY HELPING TO SEND A COLD FRONT CURRENTLY LOCATED JUST WEST OF THE CAROLINAS AND GEORGIA TOWARDS THE AREA. THE FIRST BATCH OF CONVECTION PROMPTING THE TORNADO WATCH HAS STAYED RELATIVELY TAME...ALTHOUGH A COUPLE CELLS ACROSS SOUTHEAST GEORGIA HAS HISTORY OF ROTATION. SPC MESOANALYSIS SHOWS VERY LIMITED INSTABILITY GIVEN ABUNDANT CLOUD COVER HOWEVER DECENT SHEAR IS PRESENT. BEST PROBABILITIES FOR SEVERE WEATHER AT THIS POINT WOULD BE IN THE SOUTHERN TIER OF COUNTIES WHERE CONDITIONS ARE MORE FAVORABLE. WILL CONTINUE TO MONITOR RADAR AND ENVIRONMENTAL TRENDS AND REASSESS THE TORNADO WATCH WHICH IS IN EFFECT UNTIL 3 PM. IMPRESSIVE UPPER DIVERGENCE...VORT ENERGY...AND REMNANT BOUNDARIES FROM MORNING ACTIVITY SHOULD HELP KICK OFF ANOTHER ROUND OF CONVECTION LATER THIS AFTERNOON...LIKELY DEVELOPING ACROSS SOUTHEAST GEORGIA AND THEN LIFTING INTO SC. 0-6 KM WIND SHEAR INCREASES TO NEAR 45 KT SO AN ADDITIONAL SEVERE THREAT CERTAINLY EXISTS. INSTABILITY LOOKS TO STAY FAIRLY MARGINAL. MOISTURE WILL DEFINITELY BE SUFFICIENT SEEING PWATS OF 1.5-1.6 INCHES WHICH IS NEAR THE CLIMATOLOGICAL MAXIMUM FOR THIS EARLY APRIL. PRIMARY THREATS WOULD BE ISOLATED TORNADOES AND DAMAGING WINDS WITH THE BEST TIME FRAME BETWEEN 2PM- 10PM. TONIGHT...MUCH DEEPER MOISTURE WILL BUILD AHEAD OF THE COLD FRONT WHICH WILL APPROACH OUR INLAND ZONES TOWARD DAYBREAK. IN ADDITION 0-6KM BULK SHEAR WILL TOP OUT IN THE 50-60 KT RANGE AFTER MIDNIGHT ALONG WITH STRONG FORCING FOR ASCENT AS VERY FOCUSED JET LEVEL DIVERGENCE IS PROGGED. WHILE ISOLATED INSTANCES OF SEVERE WEATHER REMAIN POSSIBLE DURING THE OVERNIGHT...HEAVY RAINFALL APPEAR TO BE THE MAIN THREAT AS PWATS SOAR TO OVER 1.75 INCHES. WE HAVE ADDED RAIN HEAVY AT TIMES IN THE FORECAST AND WILL CONTINUE TO HIGHLIGHT LOCALIZED FLOODING POTENTIAL IN THE HAZARDOUS WEATHER OUTLOOK. && .SHORT TERM /SATURDAY THROUGH MONDAY/... SATURDAY BEGINS WITH A PRONOUNCED UPPER TROUGH OVER THE EASTERN UNITED STATES AND A COLD FRONT FAIRLY CLOSE TO THE COAST AT DAYBREAK. THE BEST UPPER VORTICITY ENERGY WILL BE MOVING OFF THE COAST BY MID-MORNING...ALLOWING THE FRONT TO CONTINUE MOVING OFFSHORE FAIRLY QUICKLY. PWATS WILL STILL BE ABOVE 1.7" AT 12Z SATURDAY BUT WITH THE FRONT SWEEPING OFFSHORE...SIGNIFICANTLY DRIER AIR WILL BEGIN TO SHIFT IN FROM THE WEST. THE EXACT TIMING OF THE BACK EDGE OF THE FRONTAL PRECIPITATION IS QUITE TRICKY DUE TO VARYING MODEL SOLUTIONS. THE ECMWF CONTINUES TO BE THE FASTEST SOLUTION THOUGH IT DOES MAINTAIN SHOWERS ALONG THE COAST THROUGH MID TO LATE MORNING BEFORE SHIFTING THE BRUNT OF THE ACTIVITY OFFSHORE. THE GFS IS A BIT SLOWER AND THE NAM IS BY FAR THE SLOWEST. THOUGH WE ARE LEANING TOWARD THE FASTER ECMWF SOLUTION...OUR CONFIDENCE IS NOT HIGH ENOUGH TO COMPLETELY DISCOUNT THE SLOWER MODELS. IT IS WORTH NOTING THAT THE 00Z RUN OF BOTH THE ECMWF AND GFS WERE A BIT FASTER THAN THEIR PREVIOUS RESPECTIVE RUNS. WE TRENDED TOWARD THE FASTER SOLUTION WHICH KEEPS FAIRLY GOOD COVERAGE OF SHOWERS ACROSS COASTAL AREAS THROUGH MID MORNING BEFORE TAPERING OFF FROM THE WEST THROUGH THE EARLY TO MID AFTERNOON. ESSENTIALLY THE BEST COVERAGE OF SHOWERS AND ISOLATED TSTMS WILL BE THROUGH 10 AM WITH DIMINISHING COVERAGE THEREAFTER. HIGH TEMPERATURES ARE A CHALLENGE DUE TO POSSIBLE COLD ADVECTION LATE IN THE DAY AND THE UNCERTAINTY WITH SKY COVER. THERE IS ALSO THE POTENTIAL FOR WEAK COMPRESSIONAL HEATING AS DOWNSLOPE FLOW DEVELOPS. WE STUCK WITH HIGHS IN THE MID TO UPPER 70S WHICH IS ON THE HIGHER SIDE OF THE MODEL SUITE. ZONAL FLOW ALOFT AND HIGH PRESSURE AT THE SURFACE WILL BRING DRY WEATHER WITH TEMPS WITHIN A FEW DEGREES OF NORMAL SATURDAY NIGHT THROUGH MONDAY. LOWS IN THE 40S WITH HIGHS 67-72F ON SUNDAY AND 72-76F ON MONDAY. && .LONG TERM /MONDAY NIGHT THROUGH THURSDAY/... A DRY BACKDOOR FRONT DROPS THROUGH MONDAY NIGHT BEFORE UPPER RIDGING PUSHES HIGH PRESSURE DOWN THE EASTERN SEABOARD TUESDAY THROUGH WEDNESDAY. ANOTHER PRONOUNCED UPPER TROUGH DIGS OVER THE CENTRAL AND EASTERN UNITED STATES ON THURSDAY...PUSHING A COLD FRONT THROUGH THE AREA THURSDAY AND THURSDAY NIGHT. THIS WILL BE OUR NEXT GOOD CHANCE FOR PRECIPITATION. EARLY INDICATIONS ARE THAT A SIGNIFICANTLY COLDER AIRMASS WILL MOVE IN BEHIND THE FRONT NEXT FRIDAY WITH HIGHS ONLY IN THE LOW TO MID 60S. && .AVIATION /15Z FRIDAY THROUGH TUESDAY/... VFR CONDITIONS WILL PREVAIL THROUGH MUCH OF THE MORNING AT BOTH KCHS AND KSAV...BUT THERE IS A SMALL POTENTIAL FOR MVFR/IFR CEILINGS TO DEVELOP IN THE 12Z-15Z TIME FRAME AT KSAV. TRENDING TOWARD A TSTM RISK AFTER MIDDAY AT THE TERMINALS WITH THE POTENTIAL FOR BOUTS OF RAINS AND TSTMS TO CONTINUE THIS EVENING INTO THE OVERNIGHT. SW FLOW WILL BE GUSTY AT TIMES AS LOW LEVEL WIND FIELDS REMAIN STOUT. MFVR/IFR CIGS WITH SHOWERS AND TSTMS ARE EXPECTED LATER TONIGHT AS UPPER DYNAMICS STRENGTHEN AND MOISTURE DEEPENS. WIDESPREAD MVFR/IFR CIGS AND PERHAPS VSBYS IN HEAVY RAIN ARE POSSIBLE OVERNIGHT. EXTENDED AVIATION OUTLOOK...MVFR CEILINGS MAY PERSIST INTO SATURDAY MORNING. OTHERWISE VFR CONDITIONS EXPECTED. && .MARINE... THROUGH TONIGHT...SOUTH TO SOUTHWEST FLOW WILL PREVAIL ACROSS THE COASTAL WATERS AHEAD OF A COLD FRONT. SW WINDS OVERNIGHT SURGED ALONG COASTAL CHARLESTON COUNTY BUT SHOULD EBB A BIT BY MID MORNING BUT INCREASE AGAIN THIS AFTERNOON. MOST OF THE SHELF WATERS WILL AVERAGE 15 KT WITH GUSTS TO 20 KT AT TIMES ALONG THE LAND/SEA INTERFACE. WE MAINTAINED A SMALL CRAFT ADVISORY FOR OUTER GEORGIA WATERS UNTIL MID/LATE MORNING MAINLY FOR LINGERING SEAS NEAR 6 FT CLOSER TO THE GULF STREAM. TONIGHT THE MAIN CONCERNS WILL BE POTENTIAL FOR HEAVY RAINS AND THUNDERSTORMS. IN ADDITIONAL POOR VSBYS IN LOW CLOUDS AND RAINFALL IS ANTICIPATED. SW FLOW WILL CONTINUE IN THE 15 KT RANGE ON AVERAGE WITH HIGHER GUSTS AT TIMES LIKELY. SEA FOG...ELEVATED DEW POINTS STREAMING OVER COOLER ATLANTIC SHELF WATERS MAY RESULT IN AT LEAST PATCHY DENSE SEA FOG TODAY INTO EARLY SATURDAY AHEAD OF THE COLD FRONT. SATURDAY THROUGH WEDNESDAY...WINDS BECOME WEST ON SATURDAY BEHIND THE COLD FRONT. WINDS WILL INCREASE AS HIGH AS 15-20 KT ALONG THE CHARLESTON COUNTY WATERS AND THE OUTER GEORGIA WATERS...AND GUSTS TO AROUND 25 KT COULD OCCUR OCCASIONALLY. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY NOT OCCUR UNTIL SATURDAY AND SATURDAY NIGHT IN THE WESTERLY FLOW BEHIND THE COLD FRONT. ADVISORIES COULD BE NEEDED FOR ALL OF THE WATERS FOR A TIME SATURDAY NIGHT...UNTIL CONDITIONS IMPROVE SUNDAY MORNING AND THEREAFTER. ANOTHER COLD FRONT WILL DROP THROUGH MONDAY NIGHT WITH NORTH TO NORTHEAST FLOW DEVELOPING BEHIND IT...BUT ADVISORIES DO NOT APPEAR LIKELY. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...ECT SHORT TERM...JRL LONG TERM...JRL AVIATION...JRL MARINE...JRL
Hazardous weather outlook, Apr 1, 7:43 AM EDT, 3 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 743 AM EDT FRI APR 1 2016 GAZ087-088-099>101-114>119-SCZ040-042>045-047-052-021145- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-ALLENDALE- HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-INLAND JASPER- TIDAL BERKELEY- 743 AM EDT FRI APR 1 2016 ...TORNADO WATCH 74 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES. WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ049-051-021145- COASTAL COLLETON-COASTAL JASPER- 743 AM EDT FRI APR 1 2016 ...TORNADO WATCH 74 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. MODERATE RISK FOR RIP CURRENTS. HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES. WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. SCZ048-050-021145- BEAUFORT-CHARLESTON- 743 AM EDT FRI APR 1 2016 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT THROUGH THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. STORMS ARE EXPECTED TO DEVELOP FIRST ACROSS SOUTHEAST GEORGIA AND AREAS TO THE WEST OF INTERSTATE 95 THIS AFTERNOON AND THEN SPREAD INTO SOUTHEAST SOUTH CAROLINA FRIDAY EVENING AND OVERNIGHT. HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES. WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ137>141-021145- LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH- 743 AM EDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA THIS AFTERNOON AND CONTINUE INTO TONIGHT. A FEW OF THESE STORMS COULD BECOME SEVERE...CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. STORMS ARE EXPECTED TO DEVELOP FIRST ACROSS SOUTHEAST GEORGIA AND AREAS TO THE WEST OF INTERSTATE 95 THIS AFTERNOON AND THEN SPREAD INTO SOUTHEAST SOUTH CAROLINA FRIDAY EVENING AND OVERNIGHT. HEAVY RAIN...A FEW ROUNDS OF STORMS ARE EXPECTED TO MOVE ACROSS SOUTHEAST SOUTH CAROLINA AND SOUTHEAST GEORGIA FRIDAY AND FRIDAY NIGHT. AS STORMS MOVE FROM SOUTHWEST TO NORTHEAST THROUGH THE PERIOD THEY COULD IMPACT THE SAME LOCATIONS MULTIPLE TIMES. WIDESPREAD RAINFALL AMOUNTS OF AROUND 2 INCHES ARE EXPECTED...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. FLOODING OF LOW LYING AND POOR DRAINAGE AREAS COULD OCCUR AND COULD CAUSE SOME ROADWAYS TO BECOME IMPASSABLE WHERE THE GREATEST RAINFALL AMOUNTS OCCUR. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-374-021145- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 743 AM EDT FRI APR 1 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS INLAND AREAS THIS AFTERNOON AND CONTINUE INTO TONIGHT. THESE STORMS COULD MOVE OUT OVER THE ATLANTIC COASTAL WATERS AND PRODUCE LARGE HAIL AND STRONG WIND GUSTS. THE MAIN TIME PERIOD FOR THUNDERSTORMS IMPACTING THE COASTAL WATERS WILL BE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:53 AM EDT | River Flood Warning | CHS | Burke, Emanuel, Jenkins | 59 hr |
| Apr 1, 12:28 PM EDT | Severe Thunderstorm Warning | CHS | Effingham, Screven | 47 min |
| Apr 1, 3:56 PM EDT | Special Weather Statement | CHS | Screven | 34 min |
| Apr 1, 5:24 PM EDT | Special Weather Statement | CHS | Effingham | 36 min |
| Apr 1, 5:33 PM EDT | Severe Thunderstorm Warning | CHS | Bulloch, Effingham, Screven | 26 min |
| Apr 1, 5:43 PM EDT | Severe Thunderstorm Warning | CHS | McIntosh | 62 min |
| Apr 1, 5:57 PM EDT | Special Weather Statement | CHS | Long | 33 min |
| Apr 1, 6:40 PM EDT | Special Weather Statement | CHS | Chatham | 20 min |
| Apr 1, 7:15 PM EDT | Special Weather Statement | CHS | McIntosh | 30 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.